eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Coumadin cause Cough?

Summary: Cough is found among people who take Coumadin, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Multiple myeloma.

We study 72,224 people who have side effects while taking Coumadin from FDA and social media. Among them, 1,749 have Cough. Find out below who they are, when they have Cough and more.

You are not alone: join a mobile support group for people who take Coumadin and have Cough >>>

 

 

 

 

Coumadin

Coumadin has active ingredients of warfarin sodium. It is often used in blood clots. (latest outcomes from 75,106 Coumadin users)

Cough

Cough has been reported by people with rheumatoid arthritis, high blood pressure, asthma, osteoporosis, high blood cholesterol. (latest reports from 75,650 Cough patients)

On Jan, 29, 2015: 72,224 people reported to have side effects when taking Coumadin. Among them, 1,751 people (2.42%) have Cough.

Trend of Cough in Coumadin reports

Time on Coumadin when people have Cough * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Cough29.41%22.06%19.12%5.88%8.82%10.29%4.41%

Age of people who have Cough when taking Coumadin * :

0-12-910-1920-2930-3940-4950-5960+
Cough0.00%0.07%0.46%1.32%3.84%9.14%23.91%61.26%

Severity of Cough when taking Coumadin ** :

leastmoderateseveremost severe
Cough16.67%50.00%33.33%0.00%

How people recovered from Cough ** :

while on the drugafter off the drugnot yet
Cough0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Multiple myeloma (125 people, 7.14%)
  2. Osteoporosis (98 people, 5.60%)
  3. Pulmonary arterial hypertension (96 people, 5.48%)
  4. Atrial fibrillation (92 people, 5.25%)
  5. Depression (87 people, 4.97%)

Top co-used drugs for these people * :

  1. Aspirin (469 people, 26.78%)
  2. Lasix (406 people, 23.19%)
  3. Zometa (397 people, 22.67%)
  4. Aredia (330 people, 18.85%)
  5. Digoxin (324 people, 18.50%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Cough while taking Coumadin?

You are not alone! Join a mobile support group:
- support group for people who take Coumadin and have Cough
- support group for people who take Coumadin
- support group for people who have Cough

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Coumadin, Cough

You may be interested at these reviews (Write a review):

  • Sodium phosphate sensitivity - chlortrimaton helps
    When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
  • The effect of magnesium citrate on coumadin
    the combination of coumadin and magnesium citrate guarantees too low INR
  • Faslodex driven hell
    I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.

    What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.

    From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
  • Losartan cause deep vein thrombosis
    have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
  • Tykosin and spontaneous erections
    After 15 minutes of taking Tikosyn 250 size I get spontaneous erections that remain in duration for extended periods of one hour or more. These happen several times during a 12 hour dose cycle.

More reviews for: Coumadin, Cough

Comments from related studies:

  • From this study (2 years ago):

  • since getting the respiratory infection, being on coumadin, levofloxacin and benazapril i have had terrible coughing and severe pain in my ribs and back especially when coughing. also blood expectoration

    Reply

  • From this study (2 years ago):

  • I am concerned about the drug Pacerone, as I am seeing no improvement after being taken off Propafenone 225MG every 8 hours, and the Dialtiazem also... suddenly my heart rate put me in the hospital emergency room, resulting in a cardioversion to slow the rate from 205.
    The replacement of Dialtiazem, and adding of Pacerone has me concerned, and I want to know what reactions have been reported, so I can discuss them with my doctor.

    Reply

  • From this study (2 years ago):

  • this cough started when i first started coumadin. continues after three weeks on coumadin. inr is 2.6. as a psychotherapist, it interferes with my ability to talk. even when i'm not coughing, there is a "tickle" in my throat like i'm getting ready to cough.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.